strugglebus

338d

I started Vyvanse for the first time yesterday and I haven't slept for more than 2 hours in a 26 hour time span and counting. Is the dosage too high? So far it has had the least side effects except for keeping me awake this long.

Chronic Headache

Modafinil

Lisdexamfetamine

View all
  • NikiRose

    338d

    You should try another version of ADHD meds that issue kinda happened to me and I started taking adderal instead it last for 6 hours when Vyvanse last for 12 take longer to get out of system. Vyvanse also made me very depressed.

  • strugglebus

    338d

    Yeah, I feel like it lasted more than 12:(

  • NikiRose

    338d

    You should contact your doctor and ask for other medicines that are less lasting because you really shouldn’t need 12 hours worth of medicine. Especially of you are in school or work most time you need with meds like this is 6 hours and it’s good for medicine to get out your system and not cause constant problems like Vyvanse can cause. Once Vyvanse caused me to have shakes at night and I would like shiver but I’m not cold. I would also have major headaches.

  • strugglebus

    337d

    I've tried modafinil (immediately really bad effects on me) and concerta. Concerta didn't work more than maybe 3 hours. Would lowering the dosage still make it 12 hours?

  • NikiRose

    337d

    I’m not sure lowering the dose will lower the 12 hours but I believe lowering the dose will stop with symptoms and that taking it as soon as you wake up is a good idea because it will show like from 9am till 9pm it like should be out your system but pushing the time you take the medicine like at 10 am is very troublesome and can cause that issue with sleeping.

  • Davidstrains96

    337d

    Your body might need to get use to it

  • Kingfisher

    336d

    You should for sure talk to your doctor asap! That sounds awful :( I'm sorry that's happening.

  • abbz

    336d

    are you 100% sure that you have adhd and not something else that presents similarly? if a dosage is too high in a general adhd patient it makes them sleepy/zombie-like.

  • strugglebus

    336d

    I have narcolepsy and ADHD and they said that ADHD medications are usually prescribed for narcolepsy. So I think they're trying to find one that will help both

  • Oboeplaya94

    326d

    There definitely was an adjustment period when I started vyvanse. Can’t take it too late in the day or else sleep will be effected no matter what you do. My doc started me on 30, then I was up to 50, lost a bit of weight and dropped down to 40, but I’m about to ask to go back up to 50 since it’s been a year this month trying to nail down the right dosage and timing. I also take a Ritalin “booster” in the AM before I take my vyvanse around noon. I’ve also been into meditation and it’s been helpful creating a bedtime routine that I had to stick to religiously in order to force my brain/Body to fall asleep naturally.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.